# SDR USAA2014042500006

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 77,598 hours, 34,958 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361013200020
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK DELAMINATION ON FLOOR PANEL 231CF BETWEEN FRAME 20 TO FRAME 24, -Z500 & BETWEEN Y 254 TO Y 765.  REPLACED FLOOR PANEL 231CF IAW 9701, REV G.
